# SDR FDEA201612154461

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Part serial: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD WING FIXED L/E COMPARTMENT BEADED DOUBLER CRACKED IN THREE BAYS AT XOS 632 - 639.  NDT VERIFIED A CRACK AT LT WING FIXED L/E BEADED DOUBLER.   FABRICATED AND INSTALLED A REPAIR IAW SRM 57-40-02-2R, FIG 203.
